# SDR MASA2025101500088

- Difficulty date: October 15, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N87360
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000705
- Aircraft time: 15,513 hours, 9,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO EMER FLASHLIGHT BRACKET BROKEN.  R & R FO EMER FLASHLIGHT ASSY. OPS CHECK GOOD.
